MAUDE Adverse Event Report: RICHARD WOLF GMBH NEPHROSCOPE 20° 24FR. WL 224MM RIGID WITH LATERAL OCULAR LENS WORKING CHANNEL; NEPHROSCOPE 20° 24FR WL224MM

RICHARD WOLF GMBH NEPHROSCOPE 20° 24FR. WL 224MM RIGID WITH LATERAL OCULAR LENS WORKING CHANNEL; NEPHROSCOPE 20° 24FR WL224MM
Model Number 8965.411
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation / evaluation currently in process.Rw (b)(4) considers this report open, follow-up report to be submitted once investigation is complete.Richard wolf medical instruments corporation (rwmic) is submitting this report on behalf of richard wolf (b)(4).Rw (b)(4) is manufacturer.
 
Event or Problem Description
At the first ten minutes of the operation the nephroscope 8965.411 was excellent and then we started the second operation and vision began to disappear gradually the same day.Unfortunately the operation was not completed.Manufactured date: 08 march 2018.Lot size: (b)(4) units.Purchase date: (b)(6) 2018.
 
Event or Problem Description
Follow up report to provide additional information to fda.
 
Additional Manufacturer Narrative
(b)(4).To obtain optimum light transmission, the diameters of the fibre bundle of the endoscope and of the fibre light cable must be the same.Possible causes when using a fibre light cable that is too small: the light output is reduced.Caution! increased danger potential if image is blurred! patient may be injured.Stop operation for safety reasons if image is blurred.Check image quality of endoscope before use.Caution! do not work outside the scope's field of view! inadvertent tissue damage as well as damage to the distal end of the endoscope and instrument parts can occur.Check image quality and light output in conjunction with the system components.An investigation was unable to be performed as the device was not returned to the manufacturer.Multiple attempts were made to contact the user facility, but no response was provided.Richard wolf gmbh (rwgmbh) considers this matter closed.In the event rwgmbh receives additional information a follow up report will be submitted to fda.

Brand Name
NEPHROSCOPE 20° 24FR. WL 224MM RIGID WITH LATERAL OCULAR LENS WORKING CHANNEL
Common Device Name
NEPHROSCOPE 20° 24FR WL224MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strabe 32
knittlingen, germany 75438
GM  75438
MDR Report Key7550175
Report Number9611102-2018-00010
Device Sequence Number2324031
Product Code FGA
UDI-Device Identifier04055207023327
UDI-Public04055207023327
Combination Product (Y/N)N
Initial Reporter CountryYM
PMA/510(K) Number
K994223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8965.411
Device Catalogue Number8965.411
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient Weight61